# SDR A6WA201307011025

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 26,193 hours, 24,739 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Receptacle
- Condition: Cracked
- Location: Ground Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT GROUND POWER RECEPTACLE PLUG STRUCTURE IS CRACKED.  R & R RECEPTACLE PLUG STRUCTURE.
